# SDR SWIA202265518

- Difficulty date: February 27, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN FITTING @ FS629.00, STGR 26L-27 (PN SH670-33389-1) REQUIRES REPLACEMENT DUE TO CORROSION.     (C-CHECK RO 4/25/2022)    REMOVED AND INSTALLED NEW TIE DOWN FITTING P/N SH670-33389-1 AT FS629. REF: DWG SH690-33600, REV: AG, CRJ900 SRM 51-42-21-001-001-A01 REV 38 DATED JULY 25/2020, CRJ900 SRM 51-42-22-001-001-A01 REV 38 DATED JULY 25/2020 COMPLIED WITH TASK CARD 51-900-1002-SKY.
